# SDR CALA0800316

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N46625
- Make and model: Boeing 737524
- Aircraft serial: 27529
- Aircraft time: 36,498 hours, 19,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 50794530
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WEB CRACKED I/B OF TORQUE UPPER END (ONE BAY ABOVE TORQUE BOX).  REMOVED AND INSTALLED NEW INTERCOSTAL AND CLOSED INNER SKIN REF SRM 51-40-02.
